# SDR 99ZZZX1905

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N611GS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5082
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22850071102
- Condition: Loose
- Location: Thrust Reverser
- Part time: 3,428 hours
- Component: 22850020109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKETS ARE FASTENED BY SIX HL18PB-5 HI-LOKS TO THE INLET INNER RIB.  DURING REMOVAL OF THE LOOSE FASTENERS, THE HOLE SIZES WERE BETWEEN .165 INCH TO .178 INCH.  THEY SHOULD BE .159 INCH TO .162 INCH.
